# SDR 2003FA0000852

- Difficulty date: July 1, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N75153
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635271
- Engine: Lyc IO360A1A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 67070003
- Condition: Cracked
- Location: Wings
- Part time: 6,703 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPAIRS TO BOTH WINGS FOR DAMAGED RIBS AT WING STA B9.24.  FOUND THE RT MAIN SPAR CRACKED AT WEB TO LOWER SPAR CAP JUNCTION UNDER THE MAIN GEAR TRUSS BRACKET(PN95642-5P).  THE HORIZONTAL CRACK IS APPROX 1.5 INCH LONG, ABOUT .25 INCH OF THE CRACK IS PAST THE OUTBOARD END OF THE TRUSS BRACKET.  THE LOWER MOUNT HOLES IN THE SPAR CAP FOR THE TRUSS BARACKET ARE SLIGHTLY ELONGATED.  TRUSS BRACKET IS UNDAMAGED WITH .6250 IN STUD, REF AD 97-01-01R1 39-10864, 10-22-98.
